Addiction Forum Question

HopetrackerA3's Profile Image
"If I revive someone with Narcan should I still call 911?"
Asked by HopetrackerA3 Seen by 175
My son overdosed last year. By the grace of God, the ambulance was able to get to him in time to save his life. You'd think that make him stop, but he's still using drugs. I have Narcan in my drawer now, so that I can give it to him right away. Last time he was so angry after the Narcan. I'm afraid he won't want me to call 911. Should I call 911 first? Or do I even have to call 911 if he wakes up? Click here to report this post as inappropriate. flag
Recent Answers Top Answers

Wife17's Profile Image
0 Questions 13 Answers
Asked
Yes absolutely! It also may help the addict see the seriousness of their situation when they wake up in a hospital and hear from a doctor how they may have lost their life.
's Profile Image

Olivia K's Profile Image
1 Questions 87 Answers
Asked
If someone has overdosed, even if Narcan is administered and they are awake, it is important that they are immediately taken to the hospital to be medically cleared by a doctor.
's Profile Image

View more answers: 1
Hopetracker Icon
Did you find your answer?
We hope you did, but feel free to ask everyone a question of your own.